Aug 29, 2001
I was diagnosed sevewn years ago, but my viral load has always been undetectable without meds. Recently i urged my doctor to check my testosterone level which proved to be a little low. I've been getting weekly shots of test-nandralone. So far the one thing that I've noticed is increased acne in my back and face, also some hair loss. What can I do to counter act those side effects and what are the most common side effetcts. Thanks JH, NYC
Response from Dr. Bartlett
These are relatively common side effects of androgenic steroids. Acne can be treated with a variety of topical medications such as antibiotics. Your hair loss can be treated with topical medications such as Rogaine. I suggest discussing these possibilities with your health care provider, and if necessary, consult with a dermatologist.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Masturbation Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- Can Ampicillin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.